Abstract and Applied Analysis

On Subnormal Solutions of Periodic Differential Equations

Zong-Xuan Chen and Kwang Ho Shon

Full-text: Open access

Abstract

We investigate the existence and the form of subnormal solutions of higher-order linear periodic differential equations, and precisely estimate the growth of all solutions.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 170762, 16 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1313170934

Digital Object Identifier
doi:10.1155/2010/170762

Mathematical Reviews number (MathSciNet)
MR2746012

Zentralblatt MATH identifier
1216.34095

Citation

Chen, Zong-Xuan; Shon, Kwang Ho. On Subnormal Solutions of Periodic Differential Equations. Abstr. Appl. Anal. 2010 (2010), Article ID 170762, 16 pages. doi:10.1155/2010/170762. https://projecteuclid.org/euclid.aaa/1313170934


Export citation